# SDR USAASB01243

- Difficulty date: August 27, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CT - MAINTENANCE FOUND THE LEFT LOWER AFT EMERGENCY PATHWAY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1136 POWER SUPPLY.  OPERATIONAL CHECK NORMAL.  (M)
